# SDR DL76G040952

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 26,829 hours, 4,253 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Intermittent
- Location: Fire Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURECLIMBING THRU 1000 FT DISCRETE FIRE LIGHT ILLUM WITH NO AURAL OR OTHER VISUAL INDICATIONS, LIGHT EXT PASSING THRU 4000 FT.  REPLACED AFOLTS CARD.
